Remarks on Holmgren's uniqueness theorem
Annales de l'Institut Fourier, Volume 43 (1993) no. 5, p. 1223-1251
@article{AIF_1993__43_5_1223_0,
     author = {H\"ormander, Lars},
     title = {Remarks on Holmgren's uniqueness theorem},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {43},
     number = {5},
     year = {1993},
     pages = {1223-1251},
     doi = {10.5802/aif.1371},
     mrnumber = {95b:35010},
     zbl = {0804.35004},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_1993__43_5_1223_0}
}
Remarks on Holmgren's uniqueness theorem. Annales de l'Institut Fourier, Volume 43 (1993) no. 5, pp. 1223-1251. doi : 10.5802/aif.1371. https://aif.centre-mersenne.org/item/AIF_1993__43_5_1223_0/

[1] J. Boman, Helgason's support theorem for Radon transforms - a new proof and a generalization, in Mathematical methods in tomography, Springer Lecture Notes in Math., vol. 1497, 1-5, 1991. | MR 1178765 | Zbl 0772.44003

[2] J. Boman, A local vanishing theorem for distributions, C. R. Acad. Sci. Paris, 315 (1992), 1231-1234. | MR 93j:46044 | Zbl 0785.46039

[3] J. Boman, Holmgren's uniqueness theorem and support theorems for real analytic Radon transforms, Contemporary Mathematics, 140 (1992), 23-30. | MR 93k:44001 | Zbl 0791.44003

[4] T. Carleman, Les fonctions quasianalytiques, Gauthier-Villars, Paris, 1926. | JFM 52.0255.02

[5] E. Holmgren, Über Systeme von linearen partiellen Differentialgleichungen. Öfversigt af Kongl, Vetenskaps-Akad. Förh., 58 (1901), 91-103. | JFM 32.0357.02

[6] L. Hörmander, Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math., 24 (1971), 671-704. | MR 45 #3917 | Zbl 0226.35019

[7] L. Hörmander, The analysis of linear partial differential operators I, IV, Springer Verlag, 1983, 1985. | Zbl 0612.35001

[8] L. Hörmander, A uniqueness theorem for second order hyperbolic differential equations, Comm. Partial Diff. Equations, 17 (1992), 699-714. | MR 93h:35116 | Zbl 0815.35063

[9] F. John, On linear differential equations with analytic coefficients. Unique continuation of data, Comm. Pure Appl. Math., 2 (1949), 209-253. | MR 12,185d | Zbl 0035.34601

[10] A. Kaneko, Introduction to hyperfunctions, Kluwer Academic Publishers, Dordrecht, Boston, London, 1988.

[11] T. Kawai, On the theory of Fourier hyperfunctions and its application to partial differential equations with constant coefficients, J. Fac. Sci. Tokyo, 17 (1970), 467-517. | MR 45 #7252 | Zbl 0212.46101

[12] L. Robbiano, Théorème d'unicité adapté au contrôle des solutions des problèmes hyperboliques, Comm. Partial Diff. Equations, 16 (1991), 789-800. | MR 92j:35002 | Zbl 0735.35086

[13] M. Sato, T. Kawai and M. Kashiwara, Hyperfunctions and pseudodifferential equations, in Springer Lecture Notes in Math., vol. 287 (1973), 265-529. | MR 54 #8747 | Zbl 0277.46039

[14] R. Sigurdsson, Growth properties of analytic and plurisubharmonic functions of finite order, Math. Scand., 59 (1986), 235-304. | MR 88m:32002 | Zbl 0619.32003